Embedding theorems and Kahlerity for 1-convex spaces.
Commentarii mathematici Helvetici, Tome 57 (1982), pp. 196-201
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
embedding, Moishezon space, 2-dimensional 1-convex space, purely 1- dimensional exceptional set
@article{CMH_1982__57_139903,
author = {Vo Van Tan},
title = {Embedding theorems and {Kahlerity} for 1-convex spaces.},
journal = {Commentarii mathematici Helvetici},
pages = {196--201},
year = {1982},
volume = {57},
zbl = {0555.32012},
url = {http://geodesic.mathdoc.fr/item/CMH_1982__57_139903/}
}
Vo Van Tan. Embedding theorems and Kahlerity for 1-convex spaces.. Commentarii mathematici Helvetici, Tome 57 (1982), pp. 196-201. http://geodesic.mathdoc.fr/item/CMH_1982__57_139903/